Tuesday, March 29, 2011

what if nothing changes?

Today is a treatment day.

For the first time ever, I will have Herceptin on its own (if you don't count the Demerol and Gravol I get to keep the shakes and fevers at bay).

Some people have almost no side effects with Herceptin. Some feel like they have the flu.

Will the fact that my body has such a strong response to Herceptin mean that I feel more of its side effects?

The break from chemotherapy is meant to help me heal and rebuild - physically and emotionally.

The break from chemo is also a risk.

Here's hoping it all works out for the best.

5 comments:

Lise said...

I will keep you in my thoughts for sure, Laurie. Think positive thoughts.

Ginny said...

Hoping this goes well. You did it before, let's believe you can do it again. Thinking only positive, amazing thoughts, Laurie.

Dee said...

Here's hoping that not having chemo is the ticket you need to feel better.

As for the Herceptin, I didn't have the extreme reaction you did. But in general, it just gives me fatigue. Here's hoping that's all that happens to you. I also heard from another blogger that you are more tired if the Herceptin is actually killing cancer. Once there is less cancer, there's less fatigue. So, I hope you do much better!

laurie said...

Thanks all. And Dee that's so interesting. The docs say I have such an intense reaction to Herceptin because it really works for me.

Lene Andersen said...

keeping everything crossed for you!